MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT X-SM 3MM PMA; UNICONDYLAR KNEE PROSTHESIS

BIOMET UK LTD. OXF ANAT BRG RT X-SM 3MM PMA; UNICONDYLAR KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Associated products: medical product: oxf uni tib tray sz aa rm pma, catalog #: 159532, lot #: 434130; medical product: oxf twin-peg cmntd fem xs pma, catalog #: 161467, lot #: 360490.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Product not returned.
 
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty.Subsequently, an irrigation and debridement of oxford partial knee with poly revision was performed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).D11: associated products: medical product: oxf uni tib tray sz aa rm pma, catalog #: 159532, lot #: 434130; medical product: oxf twin-peg cmntd fem xs pma, catalog #: 161467, lot #: 360490.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found no similar complaints reported with these items.The sterile certificate confirm product received adequate amount of radiations and sterilized according to standard specification.Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.

Brand Name
OXF ANAT BRG RT X-SM 3MM PMA
Common Device Name
UNICONDYLAR KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key10384526
Report Number3002806535-2020-00371
Device Sequence Number16868467
Product Code NRA
UDI-Device Identifier05019279073016
UDI-Public05019279073016
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2024
Device Model NumberN/A
Device Catalogue Number160790
Device Lot Number864580
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;